| Model Number |
TFNT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.(b)(4).
Event or Problem Description
A facility representative reported explantation of an intraocular lens (iol) with clinical reason of dysphotopsia.The patient was unable to tolerate halos while driving at night.Additional information has been requested; however, further information has not been received.